Hey user 101, i mean the side effects were just so intense. The extreme dryness to where my eyes hurt terribly and my nose was so dry that it hurt to touch it or move because I had rock hard boogers and then it would bleed if I blew my nose. My body ached very bad and I was extremely fatigue at work. It was making me depressed I beleive because I couldnt handle how sever the breakout was because my face was practically clear compared to what had happened. I wasn't even getting normal pimple it was like pockets of puss that were clear and yellow it looked like my whole lower portion of my face was infected with a disease I was freaking out. It is now just starting to look normal again after being off the medication for a week. I also had a bad rash on both of my left and right hands. I was and still am extremely itchy on my legs throughout the day and when I was in the shower. I really do want the clearest skin possible for me but after a week of thinking long and hard and discussing it with my mom I dont want to damage my body or myself mentally or emotionally. I have family members who have MS and cancer and things of that nature and I'm acting as if I do too because of my skin. I'm going to take my good health and run with it. This might be something I regret but theres no way I think I can carry on with accutane.
With that being said, I do hope the very best for you and other individuals who are carrying on with the medication. Clear skin for all!! Take care.
dude, i am sorry to hear that this is not working out for you, i also share all the side effects that you mentioned, but the intensity is not so bad, i have rash like echzema on my forehand, also dry sensitive nose and nose bleeds when i blow my nose, and my face looks like i am a recovering drug addict, esp..the region around my mouth...lol, i am not much emotional affected by this because i kinda knew when i was getting myself into accutane. i hear you man, at the end of the day, you need to decide what gives you peace and good night sleep. thanks for your wishes and good luck to you as well, take care Bnh394.
DAY 35: more & more dryness, and as a result frequent moisturizing. everything else is the same.
more updates to come...